# SDR AALA202410237364

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,111 hours, 32,105 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CAPTAIN WINDOW VERY DIFFICULT TO OPEN NEED ADJUSTMENT. PERFORMED ADJUSTMENT ON CAPTAIN SLIDING WINDOWS LOAD HANDLE CAPTAIN SIDE IS 42LBF IAW NCN 6812967.
